Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 212, NWS Indianapolis, IN

June 10, 2011Johnson County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 4:30 PM EDT for Johnson County, Shelby County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 4:30 PM EDT (20:30 UTC)
Expired
Jun 10, 2011, 5:15 PM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Johnson County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:02 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS53 KIND 102030
SVRIND
INC081-145-102115-
/O.NEW.KIND.SV.W.0212.110610T2030Z-110610T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 515 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR FRANKLIN...OR 15 MILES SOUTHWEST OF
  SHELBYVILLE...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARIETTA...BOGGSTOWN AND FLAT ROCK AROUND 455 PM EDT...
  FAIRLAND AROUND 510 PM EDT...
  SHELBYVILLE AROUND 515 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 80 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 105 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3936 8564 3934 8605 3944 8619 3970 8578
      3970 8563
TIME...MOT...LOC 2030Z 252DEG 15KT 3944 8601
WIND...HAIL <50MPH 1.00IN

$$

77/TDUD
2 follow-up statements
006 
WWUS53 KIND 102053
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 PM EDT FRI JUN 10 2011

INC081-145-102115-
/O.CON.KIND.SV.W.0212.000000T0000Z-110610T2115Z/
JOHNSON-SHELBY-
453 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JOHNSON AND SHELBY COUNTIES UNTIL 515 PM EDT...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES EAST OF FRANKLIN...OR 8 MILES SOUTHWEST OF
SHELBYVILLE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRLAND AROUND 510 PM EDT...
  SHELBYVILLE AROUND 515 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3936 8564 3934 8605 3941 8613 3970 8578
      3969 8563
TIME...MOT...LOC 2054Z 252DEG 15KT 3947 8589
WIND...HAIL <50MPH 1.00IN

$$

HOMANN/JP
904 
WWUS53 KIND 102107
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT FRI JUN 10 2011

INC081-145-102117-
/O.EXP.KIND.SV.W.0212.000000T0000Z-110610T2115Z/
JOHNSON-SHELBY-
507 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND 
SHELBY COUNTIES WILL EXPIRE AT 515 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM.

LAT...LON 3936 8564 3934 8605 3941 8613 3970 8578
      3969 8563
TIME...MOT...LOC 2107Z 252DEG 15KT 3949 8582

$$

HOMANN/JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:26 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 10, 4:26 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT FRI JUN 10 2011

.UPDATE...
AVIATION SECTION UPDATED

&&

.SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP
THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL
FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON
SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH
PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT
ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH
THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE
MIDDLE 80S BY WEDNESDAY.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...
INSTABILITY CONTINUES TO BUILD OVER THE AREA AND LAPS CAPES ARE
CURRENTLY RUNNING 2000-3000 J/KG. OUTFLOW BOUNDARIES AROUND THE
AREA FROM CONVECTION LAST NIGHT AND EARLIER TODAY ARE SERVING AS
EXTRA FOCUSING MECHANISMS FOR CONVECTION...IN ADDITION TO THE WARM
FRONT AND THE MCV MOVING INTO THE AREA. THUS UPPED POPS TO LIKELY
OVER THE CENTRAL FORECAST AREA AND HIGH CHANCE ELSEWHERE. ADDED
SEVERE WORDING FOR DAMAGING WINDS AND HAIL AND WITH HIGH
PRECIPITABLE WATER VALUES AND THE BOUNDARY WILL ALSO HAVE TO
MONITOR FOR HEAVY RAIN AND TRAINING. CAVEAT TO SEVERE THREAT IS
THAT LACK OF ANY DECENT SHEAR IS KEEPING STORMS IN PULSE MODE AND
NOT ALLOWING FOR MUCH IN THE WAY OF ORGANIZATION...BUT THIS COULD
CHANGE AS THE MCV ARRIVES AND ENHANCES LOCAL HELICITY. AFTER THE
MCV MOVES THROUGH THE COLD FRONT COULD BE ARRIVING AND FORCING
MORE STORMS SO KEEPING LIKELIES GOING FOR TONIGHT IN THE NORTHWEST
HALF WITH HIGH CHANCES SOUTHEAST. FOR TEMPERATURES A GUIDANCE
CONSENSUS WAS USED.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE
FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT
SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS
THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM
THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS.
TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE
AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO
BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY
NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER
TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND
HIGHS SUNDAY ONLY IN THE 70S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE
BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE
RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE
THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM
CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE
STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR
HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S.

&&

.AVIATION.../UPDATE FOR 21Z IND TAF/...

VFR CONDITIONS EXPECTED TO CONTINUE. CURRENT RADAR TRENDS SUGGEST
NO IMMEDIATE TSRA THREAT TO THE IND AIRPORT AS BEST ACTIVITY IS
WELL EAST AND SOUTH OF THE TAF SITES. FOR NOW VCTS AND CB MENTION
WILL WORK FINE.

BELOW...DISCUSSION FOR 101800Z TAFS...

MVFR FOG OVERNIGHT...OTHERWISE EXPECT VFR CONDITIONS OUTSIDE OF
THUNDERSTORMS.

BOUNDARY ACROSS CENTRAL INDIANA WILL GRADUALLY LIFT NORTH THIS
AFTERNOON BUT BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS AN AREA
OF LOW PRESSURE RIDES ALONG IT. WITH NO CLEAR CUT TIME OF
DEVELOPMENT YET...WILL CONTINUE TO USE CB TO HIGHLIGHT CONVECTIVE
THREAT. SOUTHEAST AT KIND/KLAF WILL SHIFT TO SOUTHWEST AS BOUNDARY
LIFTS NORTH.

CONVECTION SHOULD THEN DIE OFF FOR A WHILE TONIGHT...BUT AS FRONT
RETURNS SOUTH OVERNIGHT INTO SATURDAY MORNING ADDITIONAL STORMS WILL
RETURN. WILL AGAIN USE CB MENTION UNTIL TIMING CAN BE BETTER
FORECAST. FRONT WILL THEN SINK SOUTH OF THE AREA BY SATURDAY
AFTERNOON...ENDING THE CONVECTIVE THREAT.

WITH MOIST ATMOSPHERE IN PLACE...AND PERHAPS SOME RAINFALL THIS
AFTERNOON...MVFR FOG SHOULD DEVELOP OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....CP
AVIATION...50/JP
Hazardous weather outlook, Jun 10, 5:42 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 AM EDT FRI JUN 10 2011

INZ021-028>031-035>049-052>057-061>065-068>072-111000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
542 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS
A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND
TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE
FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE
MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES
ARE ALSO POSSIBLE.

HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067-111000-
VIGO-SULLIVAN-KNOX-
542 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND
TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS
A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND
TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE
FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE
MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER.

HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO END BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JAS

In the hours before

Special weather statement, Jun 10, 11:12 AM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 AM EDT FRI JUN 10 2011

INZ042-101530-
RANDOLPH-
1112 AM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR RANDOLPH COUNTY UNTIL 1130 AM
EDT...

AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WINCHESTER...OR 16 MILES
SOUTHEAST OF DUNKIRK...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
SARATOGA AROUND 1125 AM EDT...
UNION CITY AND SALEM AROUND 1130 AM EDT...

&&

LAT...LON 4005 8511 4024 8518 4031 8490 4032 8481
      4031 8480 4013 8481
TIME...MOT...LOC 1512Z 250DEG 30KT 4018 8502

HOMANN/CP
Local storm report, Jun 10, 2:28 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             CRAWFORDSVILLE          40.04N 86.90W
06/10/2011  E0.75 INCH       MONTGOMERY         IN   PUBLIC

            DIME TO PENNY SIZE HAIL IN CRAWFORDSVILLE.

&&

AHOMANN
Local storm report, Jun 10, 3:14 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             TIPTON                  40.28N 86.04W
06/10/2011  E1.00 INCH       TIPTON             IN   PUBLIC

            HAIL SIZE OF QUARTERS FELL ON MOUND STREET FOR 5 TO 7
            MINUTES

&&

BHH
Local storm report, Jun 10, 3:37 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             ELWOOD                  40.28N 85.84W
06/10/2011  U0.25 INCH       MADISON            IN   TRAINED SPOTTER

&&

BHH
Special weather statement, Jun 10, 3:38 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 10 2011

INZ055-056-102015-
JOHNSON-SHELBY-
338 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN JOHNSON AND WESTERN
SHELBY COUNTIES UNTIL 415 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENWOOD...OR 15 MILES SOUTH OF
INDIANAPOLIS...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BOGGSTOWN AROUND 405 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3954 8580 3947 8621 3962 8625 3964 8607
      3964 8596 3965 8595
TIME...MOT...LOC 1938Z 251DEG 17KT 3957 8609

50
Local storm report, Jun 10, 4:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             2 E FRANKLIN            39.49N 86.02W
06/10/2011  U0.88 INCH       JOHNSON            IN   CO-OP OBSERVER

            NICKEL SIZE HAIL FELL 1603 TO 1608 PM EDT...REPORTED BY
            RETIRED NWS EMPLOYEE - COOP OBSERVER

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:07 PM EDTSpecial Weather StatementINDWarren38 min
Jun 9, 8:16 PM EDTSpecial Weather StatementINDFountain29 min
Jun 9, 8:50 PM EDTSpecial Weather StatementINDParke40 min
Jun 10, 6:33 AM EDTSpecial Weather StatementINDHancock, Henry42 min
Jun 10, 9:03 AM EDTSpecial Weather StatementINDMarion27 min
Jun 10, 9:25 AM EDTSpecial Weather StatementINDHancock35 min
Jun 10, 9:35 AM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby25 min
Jun 10, 10:30 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White26 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren48 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren61 hr
Jun 10, 10:30 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo4 days
Jun 10, 10:30 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo3 days
Jun 10, 11:12 AM EDTSpecial Weather StatementINDRandolph18 min
Jun 10, 1:53 PM EDTSevere Thunderstorm WarningINDMontgomery37 min
Jun 10, 2:51 PM EDTSevere Thunderstorm WarningINDMadison, Tipton24 min
Jun 10, 3:34 PM EDTSevere Thunderstorm WarningINDMadison26 min
Jun 10, 3:38 PM EDTSpecial Weather StatementINDJohnson37 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby33 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan53 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningINDDelaware, Madison29 min
Jun 10, 4:42 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph48 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe46 min
Jun 10, 5:22 PM EDTSpecial Weather StatementINDDaviess53 min
Jun 10, 5:25 PM EDTSpecial Weather StatementINDBartholomew50 min
Jun 10, 5:30 PM EDTSpecial Weather StatementINDJennings45 min
Jun 10, 5:58 PM EDTSpecial Weather StatementINDLawrence47 min
Jun 10, 6:02 PM EDTSevere Thunderstorm WarningINDLawrence29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.